MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCUFLEX NEPHROURETERAL STENT; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION PERCUFLEX NEPHROURETERAL STENT; STENT, URETERAL
Model Number 35095
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/15/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that device package was punctured.A percuflex nephroureteral stent was selected for use.During unpacking, it was noted that the end of the straightener was sticking out sterile pouch.The procedure was completed with another of same device.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.The returned device was found with the original pouch sealed and with a section broken.
 
Event or Problem Description

Brand Name
PERCUFLEX NEPHROURETERAL STENT
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8966100
Report Number2134265-2019-10678
Device Sequence Number2088585
Product Code FAD
UDI-Device Identifier08714729114079
UDI-Public08714729114079
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K924608
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/15/2022
Device Model Number35095
Device Catalogue Number35095
Device Lot Number0023653636
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2019
Initial Date Received by Manufacturer 08/15/2019
Supplement Date Received by Manufacturer09/23/2019
Initial Report FDA Received Date09/05/2019
Supplement Report FDA Received Date10/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1